Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On an inner product in modular tensor categories
HTML articles powered by AMS MathViewer

by Alexander A. Kirillov Jr. PDF
J. Amer. Math. Soc. 9 (1996), 1135-1169 Request permission
References
Similar Articles
Additional Information
  • Alexander A. Kirillov Jr.
  • Affiliation: Department of Mathematics, Massachusetts Institite of Technology, Cambridge, Massachusetts 02139
  • Email: kirillov@math.mit.edu
  • Received by editor(s): October 12, 1995
  • Received by editor(s) in revised form: November 20, 1995

  • Dedicated: Dedicated to my father on his 60th birthday
  • © Copyright 1996 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 9 (1996), 1135-1169
  • MSC (1991): Primary 81R50, 05E35, 18D10; Secondary 57M99
  • DOI: https://doi.org/10.1090/S0894-0347-96-00210-X
  • MathSciNet review: 1358983